MathSciNet Relay Station
MathSciNet bibliographic data
MR418029 54C56 (57A15)
Geoghegan, Ross; Lacher, R. C. Compacta with the shape of finite complexes. Fund. Math. 92 (1976), no. 1, 25–27.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement